Research Repository

Some colouring problems for Paley graphs

Maistrelli, E and Penman, DB (2006) 'Some colouring problems for Paley graphs.' Discrete Mathematics, 306 (1). 99 - 106. ISSN 0012-365X


Download (142kB) | Preview


The Paley graph Pq, where q≡1(mod4) is a prime power, is the graph with vertices the elements of the finite field Fq and an edge between x and y if and only if x-y is a non-zero square in Fq. This paper gives new results on some colouring problems for Paley graphs and related discussion. © 2005 Elsevier B.V. All rights reserved.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: David Penman
Date Deposited: 18 Oct 2012 22:07
Last Modified: 23 Jan 2019 05:15

Actions (login required)

View Item View Item